MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Model Number IPN000096
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cath kit was defective, and the balloon did not inflate during use on a patient.As a result, a new catheter was used successfully.There was no report of patient complications, serious injury, or death.
 
Additional Manufacturer Narrative
Qn# (b)(4).There is an investigation ongoing into this reported complaint.A supplement follow-up mdr report will be submitted with the investigation results upon completion of the investigation.
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for investigation.The reported complaint of balloon would not inflate in use is not able to be confirmed.If the product is returned at a later date, a full investigation of the sample will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kaylia pen
16 elizabeth drive
chelmsford, MA 01824
MDR Report Key14454752
Report Number3010532612-2022-00203
Device Sequence Number4576427
Product Code DRF
UDI-Device Identifier00801902004536
UDI-Public00801902004536
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberIPN000096
Device Catalogue NumberAI-07155-KS
Device Lot Number23F21H0069
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown